Alert archive / Washington / Red Flag Warnings in 2022

Red Flag Warning 8, NWS Spokane, WA

September 1, 202211 counties in Washington; 5 counties in Idaho

NWS Spokane, WA issued this red flag warning at Sep 1, 2022, 1:57 PM PDT for 11 counties in Washington; 5 counties in Idaho. It took effect at Sep 2, 2022, 12:00 PM PDT. It was in force for 33 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 1, 2022, 1:57 PM PDT (20:57 UTC)
In effect from
Sep 2, 2022, 12:00 PM PDT
Expired
Sep 3, 2022, 8:31 PM PDT
In force
33 hr
Issued by
NWS Spokane, WA

Counties Benewah County, ID, Bonner County, ID, Boundary County, ID, Kootenai County, ID, Shoshone County, ID, Adams County, WA, Asotin County, WA, Columbia County, WA, Douglas County, WA, Garfield County, WA, Grant County, WA, Lincoln County, WA, Pend Oreille County, WA, Spokane County, WA, Stevens County, WA, Whitman County, WA

The radar

The Spokane radar (KOTX), 26 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 9.0 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2022-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2022-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2311 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

785 
WWUS86 KOTX 012057
RFWOTX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Spokane WA
157 PM PDT Thu Sep 1 2022

...Hot, dry, and unstable fire weather conditions Friday and
Saturday...

.Very hot temperatures and single digit relative humidity values
will accompany an unstable air mass Friday and Saturday. Ongoing
wildfires may struggle to recover overnight under these
conditions. A weather feature Saturday will bring some temperature
relief however breezy to gusty winds will also present a high fire
risk concern.

IDZ101-WAZ700-701-706>708-021500-
/O.NEW.KOTX.FW.W.0008.220902T1900Z-220904T0400Z/
Northern and Central Idaho Panhandle (Zone 101)-
Selkirk Mountains of Northeast Washington (Zone 700)-
Foothills of Northeast Washington (Zone 701)-
Waterville Plateau (Zone 706)-Western Columbia Basin (Zone 707)-
Eastern Columbia Basin - Palouse - Spokane Area (Zone 708)-
157 PM PDT Thu Sep 1 2022

...RED FLAG WARNING IN EFFECT FROM NOON FRIDAY TO 9 PM PDT
SATURDAY FOR HOT...DRY...AND UNSTABLE CONDITIONS FOR Northern and
Central Idaho Panhandle, Selkirk Mountains of Northeast
Washington, Foothills of Northeast Washington, Waterville Plateau,
Western and Eastern Columbia Basin including Palouse and Spokane
Area...

The National Weather Service in Spokane has issued a Red Flag
Warning for unstable thermal trough, which is in effect from noon
Friday to 9 PM PDT Saturday.

* Affected Area: Fire Weather Zone 101 Northern and Central 
  Idaho Panhandle (Zone 101), Fire Weather Zone 700 Selkirk 
  Mountains of Northeast Washington (Zone 700), Fire Weather 
  Zone 701 Foothills of Northeast Washington (Zone 701), Fire 
  Weather Zone 706 Waterville Plateau (Zone 706), Fire Weather 
  Zone 707 Western Columbia Basin (Zone 707) and Fire Weather 
  Zone 708 Eastern Columbia Basin  -Palouse  -Spokane Area (Zone 
  708).

* Winds: Southeast 5 to 15 mph with gusts up to 30 mph.

* Timing: Friday 12 PM PDT through Saturday evening.

* Relative Humidities: 7 to 22 percent in the valleys and 22 to 
  36 percent over the higher terrain.

* Temperatures: Around 75-82 above 3000 ft, 88-100 below 3000 ft.

* Impacts: Very hot temperatures paired with extremely dry and
  unstable conditions will present high risk for rapid growth to
  ongoing fires and concern for new fire starts across the region.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
6 follow-up statements
318 
WWUS86 KOTX 021016
RFWOTX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Spokane WA
316 AM PDT Fri Sep 2 2022

...Hot, dry, and unstable fire weather conditions Friday and
Saturday...

.Very hot temperatures and low relative humidity values will 
accompany an unstable air mass Friday and Saturday. Ongoing 
wildfires may grow rapidly under these conditions. A weather 
disturbance Saturday will bring gusty winds and isolated dry 
lightning.

WAZ709-022315-
/O.EXA.KOTX.FW.W.0008.220902T1900Z-220904T0400Z/
Lower Palouse - Snake River (Zone 709)-
316 AM PDT Fri Sep 2 2022

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM PDT
SATURDAY FOR HIGH HAINES FOR THE LOWER PALOUSE AND SNAKE RIVER
REGION...

The National Weather Service in Spokane has issued a Red Flag
Warning for high haines, which is in effect from noon today to
9 PM PDT Saturday.

* Affected Area: Fire Weather Zone 709 Lower Palouse  -Snake 
  River (Zone 709).

* Winds: Southeast 5 to 15 mph on Friday. Southwest 10 to 15 mph with
  gusts up to 30 mph on Saturday.

* Timing: Friday 12 PM PDT through Saturday evening.

* Relative Humidities: 7 to 20 percent on Friday, 20 to 30 percent
  on Saturday.

* Temperatures: 98 to 104 degrees Friday, 85 to 90 degrees
  Saturday.

* Impacts: Very hot temperatures paired with extremely dry and
  unstable conditions will present high risk for rapid growth to
  ongoing fires and concern for new fire starts across the region.
  Thunderstorms on Saturday could also initiate new wildfires.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

IDZ101-WAZ700-701-706>708-022315-
/O.CON.KOTX.FW.W.0008.220902T1900Z-220904T0400Z/
Northern and Central Idaho Panhandle (Zone 101)-
Selkirk Mountains of Northeast Washington (Zone 700)-
Foothills of Northeast Washington (Zone 701)-
Waterville Plateau (Zone 706)-Western Columbia Basin (Zone 707)-
Eastern Columbia Basin - Palouse - Spokane Area (Zone 708)-
316 AM PDT Fri Sep 2 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT
SATURDAY FOR HOT...DRY...AND UNSTABLE CONDITIONS FOR NORTHERN AND
CENTRAL IDAHO PANHANDLE, SELKIRK MOUNTAINS OF NORTHEAST
WASHINGTON, FOOTHILLS OF NORTHEAST WASHINGTON, WATERVILLE
PLATEAU, WESTERN AND EASTERN COLUMBIA BASIN INCLUDING PALOUSE AND
SPOKANE AREA...

* Affected Area: Fire Weather Zone 101 Northern and Central 
  Idaho Panhandle (Zone 101), Fire Weather Zone 700 Selkirk 
  Mountains of Northeast Washington (Zone 700), Fire Weather 
  Zone 701 Foothills of Northeast Washington (Zone 701), Fire 
  Weather Zone 706 Waterville Plateau (Zone 706), Fire Weather 
  Zone 707 Western Columbia Basin (Zone 707) and Fire Weather 
  Zone 708 Eastern Columbia Basin  -Palouse  -Spokane Area (Zone 
  708).

* Winds: Southeast 5 to 15 mph on Friday. Southwest 10 to 15 mph 
  with gusts up to 30 mph on Saturday.

* Timing: Friday 12 PM PDT through Saturday evening.

* Relative Humidities: 7 to 20 percent Friday, 15 to 30 percent
  Saturday.

* Temperatures: 95 to 102 Friday, 85 to 93 Saturday.

* Impacts: Very hot temperatures paired with extremely dry and
  unstable conditions will present high risk for rapid growth to
  ongoing fires and concern for new fire starts across the region.
  Thunderstorms on Saturday could initiate new wildfires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
717 
WWUS86 KOTX 022304
RFWOTX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Spokane WA
404 PM PDT Fri Sep 2 2022

...Dry and unstable conditions overnight followed by breezy winds
and isolated dry lightning Saturday...

.Warm and dry thermal belts in the mountains combined with an 
unstable atmosphere will lead to the potential for continued fire
growth through the night. The arrival of a front on Saturday will  
bring clouds and cooler temperatures, but also the threat of dry 
lightning and gusty winds.

IDZ101-WAZ700-701-706>709-031500-
/O.CON.KOTX.FW.W.0008.000000T0000Z-220904T0400Z/
Northern and Central Idaho Panhandle (Zone 101)-
Selkirk Mountains of Northeast Washington (Zone 700)-
Foothills of Northeast Washington (Zone 701)-
Waterville Plateau (Zone 706)-Western Columbia Basin (Zone 707)-
Eastern Columbia Basin - Palouse - Spokane Area (Zone 708)-
Lower Palouse - Snake River (Zone 709)-
404 PM PDT Fri Sep 2 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY FOR
DRY AND UNSTABLE CONDITIONS THROUGH THE NIGHT FOLLOWED BY GUSTY
WINDS AND THE POTENTIAL FOR DRY LIGHTNING ON SATURDAY...

* Affected Area: Fire Weather Zone 101 Northern and Central 
  Idaho Panhandle (Zone 101), Fire Weather Zone 700 Selkirk 
  Mountains of Northeast Washington (Zone 700), Fire Weather 
  Zone 701 Foothills of Northeast Washington (Zone 701), Fire 
  Weather Zone 706 Waterville Plateau (Zone 706), Fire Weather 
  Zone 707 Western Columbia Basin (Zone 707), Fire Weather Zone 
  708 Eastern Columbia Basin  -Palouse  -Spokane Area (Zone 708) 
  and Fire Weather Zone 709 Lower Palouse  -Snake River (Zone 
  709).

* Winds: Southeast 10 to 15 mph with gusts up to 30 mph. Localized
  wind gusts up to 40 mph near dry thunderstorms Saturday
  afternoon.

* Timing: Through Saturday evening.

* Relative Humidities: Poor recovery overnight on the ridges and
  mid-slopes. Sunday afternoon humidity will range from 20 to 30
  percent valleys and 25 to 35 percent mountains. Some ridge tops
  in northeast Washington and north Idaho may experience overnight
  recoveries of only 15 to 30 percent.

* Temperatures: Saturday afternoon temperatures mid 80s to near
  90.

* Impacts: Poor humidity recovery combined with instability
  overnight may cause high elevation fires to burn actively
  through the night. Dry lightning on Saturday could initiate new
  fires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
077 
WWUS86 KOTX 031222
RFWOTX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Spokane WA
522 AM PDT Sat Sep 3 2022

...Dry and unstable conditions this morning followed by breezy 
winds and isolated dry lightning this afternoon...

.An unstable atmosphere this morning will lead to the potential 
for wild fire growth. The arrival of a front today will bring 
clouds and cooler temperatures, but also the threat of dry 
lightning and gusty winds.

IDZ101-WAZ700-701-706>709-040400-
/O.CON.KOTX.FW.W.0008.000000T0000Z-220904T0400Z/
Northern and Central Idaho Panhandle (Zone 101)-
Selkirk Mountains of Northeast Washington (Zone 700)-
Foothills of Northeast Washington (Zone 701)-
Waterville Plateau (Zone 706)-Western Columbia Basin (Zone 707)-
Eastern Columbia Basin - Palouse - Spokane Area (Zone 708)-
Lower Palouse - Snake River (Zone 709)-
522 AM PDT Sat Sep 3 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY FOR
DRY AND UNSTABLE CONDITIONS THROUGH THE NIGHT FOLLOWED BY GUSTY
WINDS AND THE POTENTIAL FOR DRY LIGHTNING ON SATURDAY...

* Affected Area: Fire Weather Zone 101 Northern and Central 
  Idaho Panhandle (Zone 101), Fire Weather Zone 700 Selkirk 
  Mountains of Northeast Washington (Zone 700), Fire Weather 
  Zone 701 Foothills of Northeast Washington (Zone 701), Fire 
  Weather Zone 706 Waterville Plateau (Zone 706), Fire Weather 
  Zone 707 Western Columbia Basin (Zone 707), Fire Weather Zone 
  708 Eastern Columbia Basin  -Palouse  -Spokane Area (Zone 708) 
  and Fire Weather Zone 709 Lower Palouse  -Snake River (Zone 
  709).

* Winds: Southwest 10 to 15 mph with local gusts up to 30 mph.
  Erratic gusty winds are also possible near thunderstorms.

* Timing: Through 9pm this evening.

* Relative Humidities: 15 to 30 percent.

* Temperatures: High temperatures today will be from the mid 80s
  to around 90 in the lower elevations, 75 to 85 in the mountains.

* Impacts: Dry lightning today could initiate new fires. Gusty
  afternoon winds could cause current fires to spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
797 
WWUS86 KOTX 032040
RFWOTX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Spokane WA
140 PM PDT Sat Sep 3 2022

...Breezy winds and isolated dry lightning through this evening...

.The arrival of a front today will bring clouds and cooler 
temperatures, but also gusty winds and the threat of dry lightning.

IDZ101-WAZ700-701-706>709-040400-
/O.CON.KOTX.FW.W.0008.000000T0000Z-220904T0400Z/
Northern and Central Idaho Panhandle (Zone 101)-
Selkirk Mountains of Northeast Washington (Zone 700)-
Foothills of Northeast Washington (Zone 701)-
Waterville Plateau (Zone 706)-Western Columbia Basin (Zone 707)-
Eastern Columbia Basin - Palouse - Spokane Area (Zone 708)-
Lower Palouse - Snake River (Zone 709)-
140 PM PDT Sat Sep 3 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING
FOR GUSTY WINDS AND THE POTENTIAL FOR DRY LIGHTNING...

* Affected Area: Fire Weather Zone 101 Northern and Central 
  Idaho Panhandle (Zone 101), Fire Weather Zone 700 Selkirk 
  Mountains of Northeast Washington (Zone 700), Fire Weather 
  Zone 701 Foothills of Northeast Washington (Zone 701), Fire 
  Weather Zone 706 Waterville Plateau (Zone 706), Fire Weather 
  Zone 707 Western Columbia Basin (Zone 707), Fire Weather Zone 
  708 Eastern Columbia Basin  -Palouse  -Spokane Area (Zone 708) 
  and Fire Weather Zone 709 Lower Palouse  -Snake River (Zone 
  709).

* Winds: Southwest 10 to 20 mph with local gusts up to 40 mph. 
  Erratic gusty winds are also possible near thunderstorms.

* Timing: Through 9pm this evening.

* Relative Humidities: 20 to 40 percent.

* Temperatures: High temperatures today will be from the 80s in
  the lower elevations, 70s in the mountains.

* Impacts: Dry lightning today could initiate new fires. Gusty 
  afternoon winds could cause current fires to spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
858 
WWUS86 KOTX 040058
RFWOTX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Spokane WA
558 PM PDT Sat Sep 3 2022

WAZ706>709-040200-
/O.CAN.KOTX.FW.W.0008.000000T0000Z-220904T0400Z/
Waterville Plateau (Zone 706)-Western Columbia Basin (Zone 707)-
Eastern Columbia Basin - Palouse - Spokane Area (Zone 708)-
Lower Palouse - Snake River (Zone 709)-
558 PM PDT Sat Sep 3 2022

...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND THE
POTENTIAL FOR DRY LIGHTNING...

The National Weather Service in Spokane has cancelled the Red
Flag Warning.

Thunderstorms with gusty winds have moved out of the area, Thus 
the Red Flag Warning has been cancelled.

$$

IDZ101-WAZ700-701-040400-
/O.CON.KOTX.FW.W.0008.000000T0000Z-220904T0400Z/
Northern and Central Idaho Panhandle (Zone 101)-
Selkirk Mountains of Northeast Washington (Zone 700)-
Foothills of Northeast Washington (Zone 701)-
558 PM PDT Sat Sep 3 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING
FOR GUSTY WINDS AND THE POTENTIAL FOR DRY LIGHTNING...

* Affected Area: Fire Weather Zone 101 Northern and Central 
  Idaho Panhandle (Zone 101), Fire Weather Zone 700 Selkirk 
  Mountains of Northeast Washington (Zone 700) and Fire Weather 
  Zone 701 Foothills of Northeast Washington (Zone 701).

* Winds: Southwest 10 to 20 mph with local gusts up to 40 mph. 
  Erratic gusty winds are also possible near thunderstorms.

* Timing: Through 9pm this evening.

* Relative Humidities: 20 to 40 percent.

* Impacts: Lightning today could initiate new fires. Gusty winds 
  could cause current fires to spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
092 
WWUS86 KOTX 040331
RFWOTX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Spokane WA
831 PM PDT Sat Sep 3 2022



IDZ101-WAZ700-701-040445-
/O.CAN.KOTX.FW.W.0008.000000T0000Z-220904T0400Z/
Northern and Central Idaho Panhandle (Zone 101)-
Selkirk Mountains of Northeast Washington (Zone 700)-
Foothills of Northeast Washington (Zone 701)-
831 PM PDT Sat Sep 3 2022

...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LIGHTNING 
FOR FIRE WEATHER ZONES 101, 700, 701...

The National Weather Service in Spokane has cancelled the Red
Flag Warning.

Thunderstorms have moved out of the area and thus the Red Flag
Warning has been cancelled.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this red flag warning went out at Sep 1, 10:22 AM PDT, 3 hours 35 minutes earlier.

Area forecast discussion, Sep 1, 10:22 AM PDT, 3 hours 35 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
1022 AM PDT Thu Sep 1 2022

.SYNOPSIS...
Temperatures will ease a little on Thursday before another warmup
on Friday with more triple-digit heat possible. Slightly cooler
temperatures will arrive by the weekend accompanied by breezy
winds and elevated fire concerns. Next weeks highs will trend down
to closer to season normals.

&&

.DISCUSSION...
Today through Saturday: The region will stabilize behind the
shortwave trough from yesterday. The ridge will continue to bring
unseasonably warm temperatures to the Inland Northwest. Highs will
generally be in the 90s.

By the end of the week, a Low will position itself in the Gulf of
Alaska and bring a southerly flow pattern to the region. It will
push warm air advection into the Inland Northwest and bring up Fridays
highs to near Wednesdays upper 90s into low triple digits. The
Low swings a shortwave overnight through the region that will cool
temperatures and increase winds for early Saturday morning.
Models hint at weak convection along the Cascades crest leading to
a slight risk of thunderstorms Friday night into early Saturday.
Highs will be in the 80s to low 90s. Winds will be a bigger
concern with sustained into the teens and gusts near 30 MPH across
the Basin. With the dry August, any fire starts could spread
quickly. /JDC

Sunday through Wednesday: High pressure is expected during the
majority of the extended forecast, though some shortwave
disturbances may push through the Inland Northwest at times. While
temperatures will be not as hot as we're currently experiencing,
daytime temps will still be well above normal, generally in the mid
80s to low 90s for most locations. If any of the shortwaves lead to
gustier winds, the potential for elevated fire weather could become
a concern. Notable precipitation is unlikely through the period. /KD

&&

.AVIATION...
18z TAFs: VFR conditions are expected for the next 24 hours. Winds
will generally be light and diurnally driven as ridging sets in.
Smoke from regional and local wildfires may cause haze at
terminals, but no significant visibility reductions are expected.
/db

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        93  58  98  61  86  55 /   0   0   0   0   0   0
Coeur d'Alene  92  56  98  59  85  54 /   0   0   0   0   0   0
Pullman        90  55  98  55  82  49 /   0   0   0   0   0   0
Lewiston       98  63 104  66  92  60 /   0   0   0   0   0   0
Colville       94  51  97  52  88  47 /   0   0   0   0   0   0
Sandpoint      88  52  94  55  83  51 /   0   0   0   0   0   0
Kellogg        87  63  96  63  82  58 /   0   0   0   0   0   0
Moses Lake     97  57 103  61  89  54 /   0   0   0   0   0   0
Wenatchee      97  66  99  68  87  62 /   0   0   0   0   0   0
Omak           99  61 101  65  93  60 /   0   0   0   0   0   0

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...None.
WA...None.
&&

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 5:27 PM PDTSpecial Weather StatementOTXSpokane33 min
Sep 1, 12:54 PM PDTHeat AdvisoryOTXAdams, Chelan, Douglas, Grant, Lincoln, Okanogan and 2 more31 hr
Aug 31, 7:27 PM PDTSpecial Weather StatementOTXBonner, Boundary48 min
Aug 31, 7:31 PM PDTSpecial Weather StatementOTXKootenai29 min
Aug 31, 7:49 PM PDTSpecial Weather StatementOTXBonner41 min

Nearby

Red Flag Warnings in Washington, 2022Red Flag Warnings in Idaho, 2022Every red flag warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.